INTERNATIONAL JOURNAL OF ROBUST AND NONLINEAR CONTROL, vol.12, no.5, pp.403-407, 2002 (SCI-Expanded)
Article / Article
INTERNATIONAL JOURNAL OF ROBUST AND NONLINEAR CONTROL
Science Citation Index Expanded (SCI-EXPANDED), Scopus
stable polynomials, convex direction, growth condition
Anadolu University Affiliated:
In this note we fill the missing cases of a theorem of Rantzer on the relationship between n-convex directions and the growth condition. We mainly show that if a second or a third order polynomial is a 3-convex direction, then it satisfies the growth condition. Copyright (C) 2002 John Wiley Sons, Ltd.